# SDR MHJ2002F00002

- Difficulty date: February 18, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N401PW
- Make and model: Cessna 401
- Aircraft serial: 4010269
- Engine: Cont IO520E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 646657
- Condition: Separated
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 CYLINDER FOUND SEPERATED FROM CRANKCASE, CAUSE UNKNOWN.  ENGINE REMOVED FROM AIRCRAFT AND SENT TO OVERHAUL FACILITY.
